# SDR UALA2011071103466

- Difficulty date: July 10, 2011
- Submitted: July 25, 2011
- Operation: Air carrier
- Aircraft: N596UA
- Make and model: Boeing 757222
- Aircraft serial: 28749
- Aircraft time: 52,550 hours, 14,692 cycles
- Engine: Pwa PW2037
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Structure
- Condition: Damaged
- Location: Entry Door
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MAIN ENTRY DOOR 2R UPPER HINGE CUTOUT IS CRACKED.  FERRIED IN FROM SEA FOR DOOR 2R UPPER HINGE CRACKED.  MAIN ENTRY DOOR 2R UPPER HINGE CUTOUT IS CRACKED OVER .25 INCH.  REPAIR IS DONE.  EG WILL HAVE 8100-9.  CONT INSTL INTERNAL MECH THEN RIG AND CLOSE UP TO ACP*.  REPAIRED 2R MED HINGE CUTOUT PER UA-EVA-81021A.  REF SFOOV WRITE UP Y1170H.
